advertisement
Question
Posted by: Anonymous | 2009/04/28

Using Minerva-35 and still menstruating

I have been using Minerva since August 2008. My period is suppose to begin on Monday the 4th om May, but it has started a week earlier. (Normal flow). Is it possible that their might be ' n problem with the tablets, for I have not skipped any pills.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Give it a month or two and see if the problem recurs before changing pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2009/04/29

It is possible that the pill is not strong enough for you anymore, perhaps speak to your doc about starting a slightly stronger pill like Triphasil.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement